MAUDE Adverse Event Report: QUICK-SET® PARADIGM®; QUICK-SET 46/6 PCC

QUICK-SET® PARADIGM®; QUICK-SET 46/6 PCC
Lot Number UNKNOWN
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hyperglycemia (1905)
Type of Reportable Event Malfunction
Event or Problem Description
(b)(4).Event occurred in the united states.The patient reported that set would not reconnect at the quick release and also a set that came off her body while she was sleeping.The site location was right side belly and the pump was worn on belt on the same side of her waist.Once, she disconnected to take shower and there was no issues until she attempted to reconnect as she was unable to reconnect.Another time when the detachment occurred while sleeping, her blood glucose level was 536 mg/dl which was treated using pump.Reportedly, when she woke up the adhesives were not sticking to her and the set pulled out.The infusions were not stored, or used, in a place where they might have been exposed to extreme temperatures and humidity.The infusion had been in use might be one day.Also, there was no stress or pull on the tubing and the pump wasn't dropped with the set connected to the body.The location of detachment was at quick release.No further information available.

Brand Name
QUICK-SET® PARADIGM®
Common Device Name
QUICK-SET 46/6 PCC
MDR Report Key8238900
Report Number3003442380-2019-00141
Device Sequence Number2280278
Product Code FPA
UDI-Device Identifier05705244006232
UDI-Public05705244006232
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2018
Initial Report FDA Received Date01/11/2019
Patient Sequence Number1